# SDR SWIA972534

- Difficulty date: April 19, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 5,429 hours, 7,820 cycles
- Engine: Pwa PW118B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Cap
- Condition: Faulty
- Location: Lt Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE BRAKES MAP AND THE LEFT ANTI-SKID INOP LIGHTS CAME ON.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED LEFT OUTBOARD BRAKE WHEEL HUB CAP ASSEMBLY.  GROUND CHECK TEST NORMAL.
